# SDR DL767010052

- Difficulty date: January 10, 2001
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N104DA
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 58,108 hours, 28,103 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Harness
- Condition: Burned
- Location: E/E Bay
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

MULTIPLE EICAS WARNINGS AND ELECTRICAL BURNT SMELL IN COCKPIT AND MID CABIN.  FOUND INBOARD MOST WIRE BUNDLE IN RIGHT HAND TUNNEL AREA OF MAIN E AND E AT STATION 266.5 BURNT.  WIRE BUNDLE NUMBER W451 AT CABIN FLOOR LEVEL.  REPLACING WIRES, INTERNAL INVESTIGATION UNDERWAY.
